# SDR DXTA2011031804513

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 8,440 hours, 5,034 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tube
- Condition: Out Of Position
- Location: Rt Wing Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT FL290/340KTS TWICE EICAS "RT WING TANK OVER FULL" INCLUDING VENTING FUEL FROM RH WING. WITHIN 1 MIN FROM 3000 TO 2900 LBS. MESSAGE WENT AWAY AFTER SLOWING DOWN TO 280 KTS.   INSPECTED INBD CLIMB VENT AND DRAIN FLAPPER.  FOUND CLIMB VENT TUBE GREATER THAN .44" AWAY FROM UPPER WING SKIN. REPOSITIONED VENT TUBE TO .41".   OPS AND LEAK CHECKED GOOD.  WORK PERFORMED IAW MM 28-10-04.
